# SDR 08FDEA02085

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0212504
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP HINGE PANEL 641 BR IS WORN.  REPAIRED RIGHT WING INBD FLAP HINGE PANEL 641 BR BY REMOVING DAMAGED AREA AND BONDING A FILLER AND DOUBLER REPAIR IAW DC/MD-10 SRM 51-71-00; VOL II.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-2-01; VOL II AND SEALED IAW DC/MD-10 SRM 51-41-01; VOL II.
